Periodic solutions of a three-species periodic reaction-diffusion system

Volume 100 / 2011

Tiantian Qiao, Jiebao Sun, Boying Wu Annales Polonici Mathematici 100 (2011), 179-191 MSC: 35R45, 35K57, 35B10, 35B40. DOI: 10.4064/ap100-2-7

Abstract

We study a periodic reaction-diffusion system of a competitive model with Dirichlet boundary conditions. By the method of upper and lower solutions and an argument similar to that of Ahmad and Lazer, we establish the existence of periodic solutions and also investigate the stability and global attractivity of positive periodic solutions under certain conditions.

Authors

  • Tiantian QiaoDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China
    and
    School of Mathematics and Computational Sciences
    China University of Petroleum
    Dongying 257061, China
  • Jiebao SunDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China
    e-mail
  • Boying WuDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image